# SDR IPXA10561542

- Difficulty date: July 23, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 14,128 hours, 20,607 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 297
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FLOORBEAM UPPER CHORD HAS CORROSION BS 297, LBL 11, WL 208.     REMOVED, FABRICATED AND INSTALLED IAW SRM51-40-02, AND SRM 53-10-51-0I 1.
